ՀՀ ԳԱԱ Տեղեկագիր: Մաթեմատիկա =Известия НАН Армении: Математика =Proceedings of the NAS Armenia: Mathematics

О задаче Дирихле для некоторого нелинейного гиперболического уравнения

Давтян, М. Д. (1982) О задаче Дирихле для некоторого нелинейного гиперболического уравнения. ՀՍՍՀ ԳԱ Տեղեկագիր. Մաթեմատիկա, 17 (5). pp. 405-412. ISSN 00002-3043

[img]
Preview
PDF
Download (1018Kb) | Preview
    Item Type: Article
    Additional Information: Մի ոչ գծային հիպերբոլական հավասարման համար Դիրիխլեի խնդրի մասին։ On the Dirichlet problem for a nonlinear hyperbolic equation.
    Uncontrolled Keywords: Դավթյան Մ. Գ., Davtyan M. D.
    Subjects: Q Science > QA Mathematics
    Divisions: UNSPECIFIED
    Depositing User: Bibliographic Department
    Date Deposited: 12 Dec 2012 19:40
    Last Modified: 25 Dec 2012 10:43
    URI: http://mathematics.asj-oa.am/id/eprint/1488

    Actions (login required)

    View Item